# SDR DALA2024041604486

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 72,093 hours, 27,484 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2513
- Condition: Inoperative
- Location: Te Flap Sys
- Part time: 47,647 hours, 18,500 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCK OUT ON APPROACH MEX.  REPLACED LEFT TRAILING EDGE FLAP POSITION TRANSMITTER AND COCKPIT POSITION INDICATOR. OPS CHECKS GOOD.
